Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

Stabilizability of second-order bilinear systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

The purchase and pricing options are temporarily unavailable. Please try again later.
2 Author(s)
Koditschek, D.E. ; Yale University, New Haven, CT, USA ; Narendra, K.S.

This note states necessary, and sufficient conditions for the existence of a linear state feedback controller such that a second-order bilinear system has a globally asymptotically stable closed loop. A suitable controller is constructed for each system which satisfies the conditions.

Published in:

Automatic Control, IEEE Transactions on  (Volume:28 ,  Issue: 10 )